paxil makes you gay?

Discussion in 'Love and Sex' started by lovebird, Jan 21, 2009.

  1. lovebird

    lovebird Member

    My boyfriend went on paxil,
    which has made him unable to cum. We looked it up and its a side affect, and he's going to talk to his doctor soon.
    Thats not the strange part, the part thats confusing is: since he has been on it he has wanted me to "hump his ass" and talks about how he wishes I had a penis, or how he wishes he had a vagina.
    Its all very confusing.
    I'm hoping that after he either changes his meds or goes off them it all clears up, and that hes not just in the closet or something. :confused:
     
  2. Allonym

    Allonym cheesecake slut

    hmm, well, im a girl on paxil and i still love the cock
    but, im on a very low dose
     
  3. Funkateer

    Funkateer To swing on the spiral

    HAHAHAHAHAHAHA
    Im sorry that was tooo funny.
    If your serious it sounds like you need to find a less kinky dude
     
  4. I thought they stopped prescribing Paxil? Hm

    I used to take it a while ago, I'm straight.

    If gayness is a side affect of a chemical in Paxil they should totally make a gay pill. Gayquil? Think of all the practical jokes!

    "Dude I think I just swallowed something. Did you put something in my drink?"
    "Haha you're gay now"
     
  5. lilbear

    lilbear Don't prick a raw paw!

    I took that nasty shit years ago,I lost my sex drive totally,my hubby threw that shit in the toilet... ;)
     
  6. lovebird

    lovebird Member

    Yeah I read that it can make your sex drive go down.
    But for him its the opposite, he wont shut up about it. He still gets an erection just fine, we try to have sex, and then he asks me to hump his ass.
    And thats how its been for the last few times I've seen him.

    :/

    The crazy thing, the reason hes actually on medication: he went to the doctor because he has trouble eating and hes horribly underweight, (hes 6'4 and weighs 139, the last time he checked)
    His doctor wanted to fix that and his slight depression, so he got paxil.
     
  7. lilbear

    lilbear Don't prick a raw paw!

    Get something realy big and shove up his butt...
    That will shut him up...:D
     
  8. toolmaggot

    toolmaggot Nuts Go Here.

    I'm pretty sure there's nothing gay about you fucking his ass, unless you actually do possess a penis. I can't quote King Missile on this enough.

    But yeah, taking Paxil makes it absolutely impossible to cum. My ex is on it, and the couple times we sexed since he got on it, he couldn't spooge to save his life. Nao, if he doesn't take it that day, and you hump that night and he's dedicated to the task, he can spooge.
     
  9. lovebird

    lovebird Member

    Actually, everything you said toolmaggot, has made me feel a lot better.
     
  10. AT98BooBoo

    AT98BooBoo Senior Member


    Ditch the Paxil ghet him on 5 htp which will naturally raise his sertonin levels. Smoking pot should take care of the lack of appetite.
     
  11. jrnyman

    jrnyman kermit

    yeah paxil's some fucked up shit. lexapro doesn't effect sex drive very much in comparison if you're all about the pharmaceuticals.

    and gayquil! lol that's awesome!
     
  12. The_Moroccan_Raccoon

    The_Moroccan_Raccoon Senior Member

    I never took Paxil, but I took Effexor several years ago. It's another fairly similar SSRI drug, and the side effect you're talking about is even worse with that than with Paxil.
    It doesn't make you gay, but it makes it nearly impossible to cum, or even to get hard enough to have sex at all. When I took it, I was 15 and I'd just started having sex...I had severe depression and didn't want to stop taking the antidepressant, so the doctor prescribed viagra. That made me harder than ever, but there was very little feeling and I still couldn't cum. Still not very good, but I could last for hours. Eventually, I just had to switch medications because couldn't stand having erectile dysfunction. Any SSRI could cause that to happen. I started taking Wellbutrin instead, and sex was infinitely better. Wellbutrin is a stimulant and takes away your appetite, so it wouldn't be good for your boyfriend. I also took Remeron for a while...it didn't help with the depression and made me tired as hell, but I was intensely hungry all the time and it had no effect on sex. Maybe that would work for him.
     
  13. Number6

    Number6 Member

    The medication is not making him gay, it is lowering his inhibitions.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice